Injection caused more problems!

Samantha - Hawkinspotatoes@david-sam.fsnet.co.uk

I had a steroid and anesthetic injection 6 months ago, and due to go for another one in 2 weeks time. I have decided not to have another injection because since the first one I have not been able to go to the toilet and empty my bowels. After having the first injection I didn't go to the toilet for nearly 2 weeks, now I am still having trouble, I am not constipated, but my muscles have taken on this injection, therefore are not working properly, my doctor has advised me it will all come back eventually!!! I think this has been more misery than the pain itself. I haven't found anyone else on the site that has had this problem, is it just me? When I go back to hospital in 2 weeks to speak to my surgeon, I am hoping he will come up with another suggestion, although he has already told me he refuses to remove the coccyx as he has done this before and the pain didn't go away.

I think I will carry on suffering with the pain until I find a good doctor!!!!

Updated 2002-06-02

What is coccydynia? | Investigation and diagnosis | Treatment | Coping with coccyx pain | Find a doctor or specialist

Medical papers | Personal experiences | Links to other sites | Support groups | Site map